# SDR ASOA20121015092

- Difficulty date: October 15, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 32,670 hours, 24,762 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sleeve
- Part number: 8151136
- Condition: Leaking
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ICE COND- ANTI ICE SYS INOPERATIVE WITH WING ANTI/ICE FAIL.  AN ODOR THAT SMELLED LIKE BURNED CRAYONS ENTERED THE CABIN.  ANTI-ICE WAS OBSERVED TO WORK INTERMITTENTLY.  MX R & R DUAL TEMP CONTROL VALVE SLEEVES THAT WERE FOUND LEAKING.  OPS CHECKS WERE SUCCESSFUL AND NO ODOR'S NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
